Filter by type:

Sort by year:

Operator Calculus for Noncommuting Operators over Symmetric Fock Space

Research Article
Sergii Sharyn
International Journal of Mathematical Analysis, 2017, Volume 11, Issue 1, Pages 29-38

In this paper we construct an operator calculus over the symmetric Fock space for countable set of noncommuting generators of strongly continuous groups, acting on a Hilbert space. As a symbol class of the calculus we use some algebra of functions of infinitely many variables. This algebra is described as the image of the space of polynomial ultradifferentiable functions under Fourier-Laplace transformation.

Application of the Laplace transform of tempered distributions to the construction of functional calculus

Research Article
Oleh Lopushansky, Sergii Sharyn
Ukrainian Mathematical Journal, 2016, Volume 67, Issue 11, Pages 1687 - 1703

We use the generalized n-dimensional Laplace transform of tempered distributions whose supports are located in a positive n-dimensional cone to construct functional calculus for the commutative collections of injective generators of n-parameter analytic semigroups of operators acting in a Banach space.

Joint functional calculus in algebra of polynomial tempered distributions

Research Article
Sharyn S.V.
Methods of Functional Analysis and Topology, 2016, Volume 22, Issue 1, Pages 62-73

In this paper we develop a functional calculus for a countable system of generators of contraction strongly continuous semigroups. As a symbol class of such calculus we use the algebra of polynomial tempered distributions. We prove a differential property of constructed calculus and describe its image with the help of the commutant of polynomial shift semigroup. As an application, we consider a function of countable set of second derivative operators.

On cross-correlation of a hyperfunction and a real analytic function

Research Article
Mariia Patra, Sergii Sharyn
International Journal of Mathematical Analysis, Vol. 9, 2015, no. 2, 95-100

We describe the cross-correlation operator over the space of real-analytic functions and generalize classic Schwartz’s theorem on shift-invariant operators.

Operators commuting with multi-parameter shift semigroups

Research Article
Oleh Lopushansky, Sergii Sharyn
Carpathian Journal of Mathematics, 2014, Volume 30, Issue 2, Pages 217 - 224

Using operators of cross-correlation with ultradistributions supported by a positive cone, we describe a commutative algebra of shift-invariant continuous linear operators, commuting with contraction multi-parameter semigroups over a Banach space. Thereby, we generalize classic Schwartz’s and Hormander’s theorems on shift-invariant operators.

Generalized Hille-Phillips type functional calculus for multiparameter semigroups

Research Article
Oleh Lopushansky, Sergii Sharyn
Siberian Mathematical Journal, 2014, Volume 55, Issue 1, Pages 105-117

For generators of n-parameter strongly continuous operator semigroups in a Banach space, we construct a Hille-Phillips type functional calculus, the symbol class of which consists of analytic functions from the image of the Laplace transform of the convolution algebra of temperate distributions supported by the positive cone $ℝ^n_+$ . The image of such a calculus is described with the help of the commutant of the semigroup of shifts along the cone. The differential properties of the calculus and some examples are presented.

Gateaux differentiability of polynomial test and generalized functions

Research Article
Sharyn S.V.
Math. Methods Phys. Mech. Fields, 2014, Volume 57, Issue 4, Pages 18-26

Let S+ and S’+ be the Schwartz spaces of rapidly decreasing functions and tempered distributions on R+, respectively. Let P(S’+) be the space of continuous polynomials over S’+ and P’(S’+) be its strong dual. These spaces have representations in the form of Fock type spaces Γ(S+) and Γ(S’+), respectively. In the paper the Gâteaux differentiability of the elements of the spaces P(S’+), P’(S’+), Γ(S+) and Γ(S’+) is investigated. It is established connection of Gâteaux derivative with the creation and annihilation operators on the Fock type spaces as well as with differentiations on Γ(S+) and Γ(S’+).

Operator calculus on the class of Sato’s hyperfunctions

Research Article
Maria Patra, Sergii Sharyn
Carpathian Mathematical Publications, 2013, Volume 5, Issue 1, Pages 114-120

We construct a functional calculus for generators of analytic semigroups of operators on a Banach space. The symbol class of the calculus consists of hyperfunctions with a compact support in  [0, +∞). Domain of constructed calculus is dense in the Banach space.

Polynomial ultradistributions on $R^d_+$

Research Article
Oleh Lopushansky, Sergii Sharyn
Topology, 2009, Volume 48, Issues 2-4, Pages 80-90

Let View the MathML source stand for Roumieu ultradistributions with supports in the positive cone View the MathML source. Throughout View the MathML source denotes the algebra of continuous scalar polynomials on the space View the MathML source. We investigate the dual pair View the MathML source generated by the algebra View the MathML source and by its strong dual View the MathML source. Properties of the polynomially extended operational calculus and the semigroups of shifts along the cone View the MathML source are considered.

The Cross-Correlation Operation of Schwartz Distributions

Research Article
Sergii Sharyn
Journal of Mathematical Sciences, 2001, Volume 107, Issue 1, Pages 3604-3609

A generalization of the cross-correlation operation of the Schwartz distributions is considered, and some properties of this operation are established.

The Paley-Wiener theorem for Schwartz distributions with support on a half-line

Research Article
Sergii Sharyn
Journal of Mathematical Sciences, 1999, Volume 96, Issue 2, Pages 2985-2987

Let D+ be the space of Schwartz distributions with support on the closed positive half-line [0, +∞). We give a generalization of the Paley-Wiener theorem to the case of the distributions in D+.